American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 65 found      Go to page: 1 2 3

[31] Vũ Quôc Phóng. A short proof of the Y. Katznelson's and L. Tzafriri's theorem . Proc. Amer. Math. Soc. 115 (1992) 1023-1024. MR 1087468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Michael J. Meyer. The spectral extension property and extension of multiplicative linear functionals . Proc. Amer. Math. Soc. 112 (1991) 855-861. MR 1052578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. Akkar, L. Oubbi and M. Oudadess. Alg\`ebres $A$-convexes et probl\`eme de Michael . Proc. Amer. Math. Soc. 110 (1990) 97-101. MR 1014641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] W. Żelazko. Example of an algebra which is nontopologizable as a locally convex topological algebra . Proc. Amer. Math. Soc. 110 (1990) 947-949. MR 1012942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. Brešar and J. Vukman. On left derivations and related mappings . Proc. Amer. Math. Soc. 110 (1990) 7-16. MR 1028284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robin Harte. A note on generalized inverse functions . Proc. Amer. Math. Soc. 104 (1988) 551-552. MR 929420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Enrico Casadio Tarabusi. An elementary proof of S\l odkowski's theorem . Proc. Amer. Math. Soc. 99 (1987) 783-784. MR 877057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Robin Harte. Regular boundary elements . Proc. Amer. Math. Soc. 99 (1987) 328-330. MR 870795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Scott H. Hochwald and Bernard B. Morrel. Some consequences of left invertibility . Proc. Amer. Math. Soc. 100 (1987) 109-110. MR 883410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Pak Ken Wong. Arens product and the algebra of double multipliers. II . Proc. Amer. Math. Soc. 100 (1987) 447-453. MR 891143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] S. Levi and Z. Slodkowski. Measurability properties of spectra . Proc. Amer. Math. Soc. 98 (1986) 225-231. MR 854024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gustavo Corach and Angel R. Larotonda. Unimodular matrices in Banach algebra theory . Proc. Amer. Math. Soc. 96 (1986) 473-477. MR 822443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Pak Ken Wong. Arens product and the algebra of double multipliers . Proc. Amer. Math. Soc. 94 (1985) 441-444. MR 787890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sandy Grabiner. Compact endomorphisms and closed ideals in Banach algebras . Proc. Amer. Math. Soc. 92 (1984) 547-548. MR 760943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sandy Grabiner. The spectral diameter in Banach algebras . Proc. Amer. Math. Soc. 91 (1984) 59-63. MR 735564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] P. G. Dixon. An example for factorization theory in Banach algebras . Proc. Amer. Math. Soc. 86 (1982) 65-66. MR 663867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Nilgün Arikan. A simple condition ensuring the Arens regularity of bilinear mappings . Proc. Amer. Math. Soc. 84 (1982) 525-531. MR 643742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Herbert Kamowitz. On compact multipliers of Banach algebras . Proc. Amer. Math. Soc. 81 (1981) 79-80. MR 589140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Stephen H. Friedberg. Compact multipliers on Banach algebras . Proc. Amer. Math. Soc. 77 (1979) 210. MR 542086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David L. Johnson and Charles D. Lahr. Dual $A\sp{\ast} $-algebras of the first kind . Proc. Amer. Math. Soc. 74 (1979) 311-314. MR 524307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] David L. Johnson and Charles D. Lahr. Multipliers of $A\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 74 (1979) 315-317. MR 524308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Anthony To-Ming Lau. Characterizations of amenable Banach algebras . Proc. Amer. Math. Soc. 70 (1978) 156-160. MR 492065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jean Esterle. An algebra norm on $l\sp{2}$ whose restriction to $l\sp{1}$ is the usual $l\sp{1}$-norm . Proc. Amer. Math. Soc. 69 (1978) 303-307. MR 0467314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Pak Ken Wong. Quasi-complementors and complementors on certain Banach algebras . Proc. Amer. Math. Soc. 65 (1977) 287-292. MR 0442685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robin Harte. The exponential spectrum in Banach algebras . Proc. Amer. Math. Soc. 58 (1976) 114-118. MR 0407603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Abdullah H. Al-Moajil. The spectrum of some special elements in the free Banach algebra . Proc. Amer. Math. Soc. 50 (1975) 218-222. MR 0370191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. W. Neuberger. Differentiability of the exponential of a member of a near-ring . Proc. Amer. Math. Soc. 48 (1975) 98-100. MR 0370194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ajit Kaur Chilana. Topological algebras with a given dual . Proc. Amer. Math. Soc. 42 (1974) 192-197. MR 0328590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Allan C. Cochran. Representation of $A$-convex algebras . Proc. Amer. Math. Soc. 41 (1973) 473-479. MR 0333735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Josef Wichmann. Bounded approximate units and bounded approximate identities . Proc. Amer. Math. Soc. 41 (1973) 547-550. MR 0324415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 65 found      Go to page: 1 2 3